Annie Millet

Annie Millet English version

Professeur à l'Université Paris 1 Panthéon Sorbonne
Equipe SAMM (EA 4543)
email : millet
Tel. : (+33 1) 44 07 88 60
Adresse postale : SAMM, Université Paris 1, Centre Pierre Mendès France,
90 rue de Tolbiac, F- 75634 Paris Cedex 13.

et

LPMA, Equipe Modélisation Stochastique
Tel : (+33 1) 57 27 92 72

Je suis responsable pour Paris 1 de la Spécialité indifférenciée (recherche et professionnelle) M2M0 Modélisation Aléatoire cohabilitée entre Paris 7, Paris 1, l'ENSEA et Telecom Paris Tech avec deux parcours : Statistique et Modèles aléatoires en Finance / Probabilités, Statistique et Applications.

Les notes de mon cours de Méthodes de Monte Carlo peuvent être téléchargées ici Monte Carlo.

Je suis actuellement :

  • présidente du Comité Consultatif Scientifique de 26-27 èmes sections de l'Université Paris 1,
  • membre élu du Conseil scientifique de l'Université Paris 1,
  • membre de la Commission des HDR de Mathématiques de la région parisienne

Thèmes de recherche

Anciens thèmes de recherche

  • Théorie ergodique des opérateurs,
  • Processus indicés par un ensemble filtrant,
  • Processus à deux indices,
  • Arrêt optimal et contrôle optimal

Thèmes de recherche actuels

  • Calcul stochastique,
  • Calcul des variations stochastique,
  • Grandes déviations,
  • Equations aux dérivées partielles stochastiques,
  • Schémas de discrétisation.

Publications

Les publications sont classées par thèmes. Des Notes aux Comptes Rendus concernant des articles ultérieurement publiés n'y sont pas incluses. Les fichiers (au format .dvi ou .pdf ) des publications les plus récentes sont disponibles depuis cette page. Les prépublications d'articles non encore parus sont disponibles sur Hal et arXiv.

Théorie ergodique

  1. Dilatations de certaines contractions de Lp, C.R. Acad. Paris, Série A t.283 (1976), p. 1041-1043.
  2. Un théorème ergodique en moyenne, C.R. Acad. Sc. Paris, Série A t. 283 (1976),p. 1103-1106.
  3. On the existence of sigma-finite invariant measures for Lp-operators, Israel Journal of Mathematics 33 (1979), p. 349-367 (avec L. Sucheston).
  4. Sur le théorème en moyenne d'Akcoglu-Sucheston, Mathematische Zeitschrift 172 (1980), p. 213-237.
  5. On fixed points and multiparameter ergodic theorems in Banach lattices, Canadian Journal of Mathematics 40 (1988), p. 429-458 (avec L. Sucheston).

Processus indicés par un ensemble filtrant

  1. Sur la caractérisation des conditions de Vitali par la convergence essentielle des martingales, C.R. Acad. Sc. Paris, Série A t. 287 (1978), p. 887-890.
  2. Characterization of Vitali conditions with overlap in terms of convergence of classes of amarts, Canadian Journal of Mathematics 31 (1979), p. 1033-1046 (avec L. Sucheston).
  3. La convergence essentielle des martingales bornées dans L1 n'implique pas la condition de Vitali V, C.R. Acad. Sc. Paris, Série A t. 288 (1979), p. 595-598 (avec L. Sucheston).
  4. Ordered List ItemConvergence of classes of amarts indexed by directed sets - Characterization in terms of Vitali conditions, Canadian Journal of Mathematics 32 (1980) , p. 86-125 (avec L. Sucheston).
  5. A characterization of Vitali conditions in termsof maximal inequalities, The Annals of Probability 8 (1980), p. 339-349 (avec L. Sucheston).
  6. On convergence of L1-bounded martingales indexed by directed sets, Probability and Mathematical Statistics 1 (1980), p. 151-169 (avec L. Sucheston).
  7. On covering conditions and convergence, Proceedings of the Conference on Measure Theory, Oberwolfach 1979, Lecture Notes in Mathematics 794 (1980), p. 431-454.

Processus à deux paramètres

  1. Régularité à gauche des gauche des martingales fortes à plusieurs indices, C.R. Acad. Sc. Paris, Série A t.290 (1980), p. 773-776 (avec J.P. Fouque).
  2. On regularity of multiparameter amarts and martingales, Zeitschrift für Wahrscheinlichkeitstheorie verwandte Gebiete 56 (1981), p. 21-45 (avec L. Sucheston).
  3. On compactness and optimality of stopping times, Proceedings of the Conference on Martingale Theory in Harmonic Analysis and Banach Spaces, Lecture Notes in Mathematics 939 (1981), p. 36-61 (avec G.A Edgar et L. Sucheston).
  4. Convergence and regularity of strong submartingales, Processus Aléatoires à deux Indices, Proceedings du Colloque E.N.S.T.- C.N.E.T. Paris 1980, Lecture Notes in Mathematics 863 (1981), p. 50-58.
  5. On convergence and regularity of (Δ 1) submartingales, Annales de l'Institut Henri Poincaré 19 (1983), p. 25-42.
  6. Demi-convergence of processes indexed by two indices, Annales de l'Institut Henri Poincaré 19 (1983), p. 175-187 (avec L. Sucheston).

Arrêt optimal et contrôle optimal

  1. On randomized tactics and optimal stopping in the plane, The Annals of Probability 13 (1985), p. 946-965.
  2. Points, lignes et systémes d'arret flous et problème d'arret optimal, Séminaire de Probabilités XX, Lecture Notes in Mathematics 1204 (1986), p. 81-94 (avec G. Mazziotto).
  3. Stochastic control of two-parameter processes; application to the two-armed bandit problem, Stochastics 22 (1987), p. 251-288 (avec G. Mazziotto).
  4. A probabilistic approach of the reduite, Probability and Mathematical Statistics 13 (1992), p. 97-121, (avec N. El Karoui et J.P. Lepeltier).

Calcul des variations stochastiques et analyse infinie dimensionnelle

  1. Integration by parts and time reversal for diffusion processes, The Annals of Probability 17 (1989),p. 208-238 (avec D. Nualart et M. Sanz-Solé).
  2. Time reversal for infinite dimensional diffusions, Probability Theory and Related Fields 82 (1989), p. 315-347 (avec D. Nualart et M. Sanz-Solé).
  3. Absolute Continuity of the law of an infinite-dimensional Wiener functional with respect to the Wiener probability, Probability Theory and Related Fields 85 (1990), p. 403-411 (avec G. Mazziotto).
  4. An introduction to the stochastic calculus of variations and to the anticipative calculus, publication de l'Université de Torun (1990).
  5. On the continuity of Ornstein-Uhlenbeck processes in infinite dimension, Probability Theory and Related fields 92 (1992), p. 529-547 (avec W. Smolenski).
  6. Small perturbations of Gaussian regressors, Statistics and Probability Letters 24 (1995), p. 21-31 (avec W. Smolenski).
  7. Points of positive density for the solution to a hyperbolic SPDE, Potential Analysis 7 (1997), p. 623-659 (avec M. Sanz-Solé). Vous pouvez lire cet article en suivant le lien DOI
  8. Approximation of rough paths of fractional Brownian motion, Random Fields and Applications V Centro Stefano Franscini, Ascona, May 2005 Series: Progress in Probability, Vol. 59, p. 275-304 (2008), (avec Marta Sanz-Solé)

Grande déviations

  1. Small perturbations for quasilinear anticipating stochastic differential equations, International Series of Numerical Mathematics Birkhauser Verlag Basel Vol. 102 (1991), p. 149-157 (avec D. Nualart et M. Sanz-Solé).
  2. Composition of large deviation principles and applications, Stochastic Analysis : Liber Amicorum for Moshe Zakai, Academic Press 1991, p. 383-396 (avec D. Nualart et M. Sanz-Solé).
  3. Large deviations for a class of anticipating stochastic differential equations, The Annals of Probability 20 (1992), p. 1902-1931, (avec D. Nualart et M. Sanz-Solé).
  4. Varadhan estimates for the density of the solution to a parabolic stochastic partial differential equation, Stochastic Processes and their Applications, Proceedings of the fifth Gregynog Symposium, World Scientific (1996), p. 330-342 (avec M. Sanz-Solé).
  5. Uniform large deviations for parabolic SPDEs and applications, Stochastic Processes and their Applications 72 (1997), p. 161-186 (avec F. Chenal).
  6. Large Deviations for Stochastic flows and anticipating SDEs in Besov-Orlicz spaces, Stochastics and Stochastic Reports 63 (1998), p. 267-302, (avec M. Mellouk).
  7. Large deviations for the Boussinesq equation under random influences, Stochastic Processes and their Applications 119-6, (2009), p. 2052-2081 (avec J. Duan). Vous pouvez lire cet article avec le lien suivant DOI ou consulter le fichier auteur fichier auteur
  8. Stochastic 2D hydrodynamical type systems: Well posedness and large deviations, Applied Mathematics and Optimization 2010, Volume 61, Number 3, p. 379-420, (avec I. Chueshov). Vous pouvez lire cet article sur DOI ou avec le fichier auteur
  9. Large deviation principle and inviscid shell models, Electronic Journal of Probability Vol 14 n 89, (2009), p. 2551-2589 (avec H. Bessaih) Fichier.pdf Vous pouvez lire cet article par le lien
  10. Inviscid Large deviation principle and the 2D Navier Stokes equations with a free boundary condition, soumis pour publication, preprint hal-00537662 et arXiv:1011.4351, 18 Novembre 2010 (avec H. Bessaih),

Théorème de support et Approximation de Wong Zakai

  1. Support theorems for a class of anticipating stochastic differential equations, Stochastics and Stochastics Reports 39 (1992), p. 1-24 (avec D. Nualart).
  2. Un théorème de support pour une Équation aux dérivées partielles stochastiques hyperbolique, C. R. Acad. Sc. Paris, Série I, t. 315 (1992), p. 615-618 (avec M. Sanz-Solé).
  3. On the support of a Skorohod anticipating stochastic differential equation, Barcelona Seminar on Stochastic Analysis, Progress in Probability Vol. 32, p. 103-131, Birkhaüser Verlag, Basel (1993) (avec M. Sanz-Solé).
  4. The support of the solution to a hyperbolic SPDE, Probability Theory and Related Fields 98 (1994), p. 361-387 (avec M. Sanz-Solé).
  5. A simple proof of the support theorem for diffusion processes, Séminaire de Probabilités XXVIII (1994), Lecture Notes in Mathematics 1583, p. 36-48 (avec M. Sanz-Solé).
  6. Approximation and support theorem in Holder norm for parabolic stochastic partial differential equations, The Annals of Probability 23 (1995), p. 178-222 (avec V. Bally et M. Sanz-Solé).
  7. Approximation and support theorem for a two-space dimensional wave equation, Bernoulli 6 (5) (2000), p. 887-915 (avec M. Sanz-Solé).
  8. A support theorem for a generalized Burgers equation, Potential Analysis 15 (2001), p. 361-408 (avec C. Cardon-Weber). Vous pouvez lire et article par le lien suivant DOI
  9. Stochastic 2D hydrodynamical systems: Wong-Zakai approximation and Support theorem, Stochastic Analysis and Applications, Volume 29, Issue 4 (2011), p. 570-611 (avec I. Chueshov). Pour lire cet article sur DOI ou avec le fichier auteur

Existence, régularité et discrétisation de solutions d'EDP stochastiques

  1. A stochastic wave equation in two space dimension: smoothness of the law, The Annals of Probability 27 (1999), p. 803-844 (avec M. Sanz-Solé).
  2. On a stochastic wave equation in two space dimension: regularity of the solution and its density, Stochastic Processes and their Applications 86 (2000), p. 141-162 (avec P.L. Morien).
  3. On a non linear stochastic wave equation in the plane: existence and uniqueness of the solution, The Annals of Applied Probability 11 (2001), p. 922-951 (avec P.-L. Morien).
  4. On strongly Petrovskii's parabolic SPDEs in arbitrary dimension and application to the stochastic Cahn-Hilliard equation, Journal of Theoretical Probability 17-1 (2004), p. 1-49 (avec C. Cardon-Weber). Vous pouvez voir le résumé sur le site Kluwer
  5. On implicit and explicit discretization schemes for parabolic SPDEs in any dimension, Stochastic Processes and their Applications 115-7 (2005), p. 1073-1106 (avec P.L. Morien). Vous pouvez lire cet article un utilisant le lien suivant DOI ou le fichier auteur.
  6. On discretization schemes for stochastic evolution equations, Potential Analysis Vol. 23 (2005), p. 99-134 (avec I. Gyongy). Vous pouvez lire cet article en suivant le lien suivant DOI ou avec le fichier auteur
  7. Rate of Convergence of Implicit Approximations for stochastic evolution equations, Stochastic Differential Equations: Theory and Applications A volume in Honor of Professor Boris L. Rosovskii, Interdisciplinary Mathematical Sciences, Vol 2 World Scientific (2007), p. 281-310 (avec I. Gyongy). Vous pouvez lire cet article avec le fichier auteur
  8. Rate of Convergence of Space Time Approximations for stochastic evolution equations, Potential Analysis Vol. 30-1 (2009), p. 29-64 (avec I. Gyongy). Vous pouvez lire cet article en suivant le lien DOI ou avec le fichier auteur
 
users/millet/index.txt · Last modified: 2016/09/05 13:14 (external edit)
Recent changes RSS feed Powered by PHP Valid XHTML 1.0 Valid CSS Driven by DokuWiki